Nausea and vomiting after transcatheter arterial chemoembolization for hepatocellular carcinoma: incidence and risk factor analysis.

@article{Wang2013NauseaAV,
  title={Nausea and vomiting after transcatheter arterial chemoembolization for hepatocellular carcinoma: incidence and risk factor analysis.},
  author={S Wang and Wen-Hao Zhu and Sonya Vargulick and Sam Bill Lin and Zhi-qiang Meng},
  journal={Asian Pacific journal of cancer prevention : APJCP},
  year={2013},
  volume={14 10},
  pages={5995-6000}
}
BACKGROUND Nausea and vomiting after transcatheter arterial chemoembolization (TACE) for hepatocellular carcinoma (HCC) are common in clinical practice, but few studies have reported the incidence and risk factors of such events. OBJECTIVE The purpose of this study was to analyze the incidence and risk factors of nausea and vomiting after TACE for HCC. METHODS This study was a single-center retrospective analysis of a prospectively maintained database. Between May 2010 and October 2012, 150… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-8 of 8 extracted citations

Similar Papers

Loading similar papers…